# SDR R61A201505070313

- Difficulty date: May 7, 2015
- Submitted: May 25, 2015
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 21,189 hours, 16,709 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: Beam
- Part number: 17085669002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK, RT BEAM Y=10.748, FRAMES 86-89 IS CORRODED.  R & R THE BEAM IAW SRM 51-41-01, 51-43-03.
